# SDR SWAA2021091408415

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO- L/H TRANSITION ANGLE HAS CORROSION AROUND THE FASTENER HOLES FROM STA 747+15 TO767+12 ; / [01] REMOVED CORROSION; FOUND SEVERAL AREAS OF MATERIAL LOSS BEYOND LIMITS; [02] REMOVED TRANSITION ANGLE; [03] FABRICATED NEW TRANSITION ANGLE PER SRM 53-00-51; [04] VERIFIED FABRICATION; [05] ALODINE NEW TRANSITION ANGLE IAW AMM 51-21-41 AND APPLIED BMS10-79 PRIMER IAW AMM 51-21-72.; [06] VERIFIED ALODINE AND PRIMER.; [07] INSTALLED BONDING NUTPLATES PER SRM 51-40-10 TO NEW FABRICATED PART .NUTPLATES INSLALLED AT 0200 8/25/2021; [08] VERIFIED INSTALLED BONDING NUTPLATES PER SRM 51-40-10 TO NEW FABRICATED PART .NUTPLATES INSLALLED AT 0200 8/25/2021; [09] REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02. NEW ANGLE INSTALLATION ON ROUTINE CARD 5360-E-16462-NG (FLOOR STRUCTURE CORROSION PROTECTION) TG8Q004DKZM. ANGLE PN 146A7502-29. CHECK INDIVIDUAL SIGN OFFS.
